Necrobiotic palisading granuloma at injection site of disodium clodronate: A case report

A. V. Lalinga, M. Pellegrino, L. Laurini, Clelia Miracco

Research output: Contribution to journalArticle

Abstract

The authors describe an adverse localized cutaneous reaction caused by the injection of disodium clodronate, histologically presenting as a necrobiotic palisading granuloma. This lesion is considered as an immunological type of granuloma that can be caused by various chemical or physical stimuli. Disodium clodronate should be included among the medicaments that can trigger this infrequent type of tissue reaction.

Original languageEnglish
Pages (from-to)394-395
Number of pages2
JournalDermatology
Volume198
Issue number4
DOIs
Publication statusPublished - 1999

Keywords

  • Necrobiotic granuloma

ASJC Scopus subject areas

  • Dermatology

Fingerprint Dive into the research topics of 'Necrobiotic palisading granuloma at injection site of disodium clodronate: A case report'. Together they form a unique fingerprint.

  • Cite this

    Lalinga, A. V., Pellegrino, M., Laurini, L., & Miracco, C. (1999). Necrobiotic palisading granuloma at injection site of disodium clodronate: A case report. Dermatology, 198(4), 394-395. https://doi.org/10.1159/000018156